# SDR GTIA2024011937781

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,412 hours, 4,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELLING STRONG ODOR / FUMES DURING TAKEOFF,  INITIAL CLIMB.-INSPECTED FOR HYDRAULIC LEAK PER TSM 05-50-00-810-831-A AND AMM 29-00-00. NO SIGN OF LEAKING. UNABLE TO RECREATE FUME EVENT. AC OK FOR CONT. SVC.
